# SDR DALA2024111410950

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LH CLEARVIEW WINDOW REATINER. SUMMARY OF NRC 00667: UPPER AFT LH CORNER ON LH CLEARVIEW WINDOW RETAINER WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1, REPAIR 1. (LP #0659031)
